(Delta)-weak Character Amenability of Certain Banach Algebras

  • Hamid Sadeghi Department of Mathematics, Fereydan Branch, Islamic Azad University, Isfahan, Iran.

Abstract

‎In this paper we introduce the notion of Delta-weak character amenable Banach algebras and investigate $\Delta$-weak character amenability of certain Banach algebras such as projective tensor product $A\widehat{\otimes}B$‎, ‎Lau product $A\times_{\theta}B$‎, ‎where $\theta\in \Delta(B)$‎, ‎abstract Segal algebras and module extension Banach algebras‎.
Published
2017-02-27
How to Cite
Sadeghi, H. (2017). (Delta)-weak Character Amenability of Certain Banach Algebras. European Journal of Mathematical Sciences, 3(1), 32-42. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/228
Section
Articles